# SDR UPS04842481

- Difficulty date: May 10, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 570465021
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, AREA AROUND LOWER TAIL NAV LIGHT CORROSION & NUT PLATES BAD.  REMOVED DOUBLER P/N 5704650-21 IAW DC8 SRM 51-1-21.  LOCATED AND DRILLED NEW DOUBLER P/N 5704650-21 IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-21.
